# SDR HEEA966876

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81982
- Make and model: Bolkms BO105S
- Aircraft serial: S818
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOWER REPORTED UNABLE TO PICKUP TRANSPONDER SIGNAL. COULD NOT DUPLICATE PROBLEM.  INSPECTED UNIT AND FOUND FACEPLATE CRACKED AND PHOTOCELL NOT WORKING.  REPLACED FACEPLATE P/N 200-02020-0001 AND PHOTOCELL V301 P/N 134-05005-0002.  TESTED UNIT.  ADJUSTED PULSE AND FREQUENCY TO SPECS.  BENCH CHECK GOOD.
